# SDR USAA950216

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Condition: Missing
- Location: Rt Mlg Dr Act
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1197 - THE RT MLG GAVE AN USAFE INDICATION UPON LOWERING.  CREW RECYCLED THE GEAR AND RECEIVED THREE GREEN LIGHTS.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A MISSING BOLT IN THE RT FWD MAIN GEAR DOOR ACTUATOR.  OPERATIONS CHECKED GOOD.  (W)
